FDA Approved Drugs and User Comments: TANZEUM

User Comments:


For Diabetes, Type 2 “Been taking this drug for 9 months w/o side effects. Sugar levels dropping, and having gradual weight loss.”

Mark444 August 18, 2017


For Diabetes, Type 2 “Dr gave me brochure for Tanzeum. It was new with no cost. Only pharmacy in San Antonio that had it was HEB pharmacy. 1 location only. 1st injection make me sick for a couple hours. 2nd injection was same. Sick for couple hours. 3rd injection worse. Diarrhea and flu like symptoms. Talked with Dr. And he said take 4th injection and the medication needed to get into my system. After 4th final injection was really Ill. In bed for 3 days. Finally called health insurance and they said to go to emergency room. Checked out there and was told I was dehydrated and discharged me after given fluids. When I got up to leave I had a TIA (stroke). Doctor said stroke caused by Tanzeum.”

Gruenething May 24, 2017


For Diabetes, Type 2 “I actually don’t know how long I was on Tanzeum, but it was 6mos-1year. Insurance stopped covering and it wasn’t quite doing what it needed to for my blood sugar. I had some stuff going on that I am not positive was related to the Tanzeum (like joint pain) but it is worth mentioning because I see some other people saying they know that their joint pain was a side effect. However, I am happy to report that I didn’t have any notable side effects or injection site reaction etc. This needle is so tiny that it does not hurt like Bydureon’s big needle.”

frostedfreckles (taken for 6 months to 1 year) March 15, 2017


For Diabetes, Type 2 “I only tried this when my insurance refused to allow Victoza anymore after two years of positive results. My BS have been much higher, headaches, blurred vision and inability to concentrate. Driving has become hazardous for me. I am not using another dose.”

Picturelady (taken for less than 1 month) January 24, 2017


For Diabetes, Type 2 “I tried Tanzeum for a month before giving up on it. The first week I experienced nausea and headaches but willed myself to continue on. By week two I was having joint pain in my hands and feet, but did not attribute the pain to Tanzeum. The joint pain increased each day, my entire body suddenly felt like an 90 year old. My hips hurt, it was difficult to walk up stairs etc. Finally connected the dots and stopped the injections. Over the next 2 to 3 weeks the pain gradually disappeared. Wouldn’t try it again.”

Thory January 20, 2017


For Diabetes, Type 2 “I took Tanzeum for a year and lost 30 pounds. My sugar is very well controlled. I love this stuff but my insurance now doesn’t cover enough. Now I’m on bydureon but I’m afraid I might be allergic to it as the shot site is red and itchy.”

CCPG January 6, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.